SCM Vol.2-No.1 Contents

SCM Online Version

Vol.2, No.1 Whole Number 4

2-1-1 H.Ninomiya
A necessary condition of logical integrability for a nowhere-zero complex vector field in $ R^2 $
Abstract / Full
2-1-2 W.Feng,M.Kowada and K.Adachi
Performance analysis of a two-queue model with a Bernoulli-Threshold service schedule
Abstract / Full
2-1-3 B.Liu and S.Cheng
Successive approximations to positive solutions of nonlinear difference equations
Abstract / Full
2-1-4 T.Yamazaki and M.Yanagida
Characterizations of chaotic order associated with Kantorovich inequality
Abstract / Full
2-1-5 D.Kravvaritis and N.S.Papageorgiou
Extremal periodic solutions for nonlinear parabolic equations with discontinuities
Abstract / Full
2-1-6 J.-I.Fujii,T.Furuta,T.Yamazaki and M.Yanagida
Simplified proof of characterization of chaotic order via Specht's ratio
Abstract / Full
2-1-7 J.E.Joseph,M.H.Kwack and B.M.P.Nayar
Weak continuity forms,graph conditions, and applications
Abstract / Full
2-1-8 Z.Chen and Y.Huang
Some results of self-maps in BCK-algebras
Abstract / Full
2-1-9 A.Leonte and N.Tarfulea
The non-existence of a positive solution for some nonlinear Elliptic problems in unbounded domains
Abstract / Full
2-1-10 G.Chac\'on and J.Vielma
The Dunford-Pettis property and strict topologies
Abstract / Full
2-1-11 D.Lin and Z.Chen
On the period of element of BCI-algebras
Abstract / Full
2-1-12 Y.Li,T.Wang and J.Wang
Locally weak-star uniform rotundity of Orlicz sequence spaces
Abstract / Full
2-1-13 K.Paul
Translatable radii of an operator in the direction of another operator
Abstract / Full
2-1-14 Z.L.Gao and K.P.Shum
On Pesudo-commutative po-semigroups
Abstract / Full
2-1-15 N.Murase and H.Ohta
Group topologies on the complex numbers with special convergence II
Abstract / Full

Last update: March. 26th, 1999
Back to Table of Contents (online version)